# SDR USAA2010090791933

- Difficulty date: September 10, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,597 hours, 33,004 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4005127
- Part serial: A10053
- Condition: Cracked
- Location: Lt Wing
- Part time: 30,859 hours, 10,365 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEASE RETURN - MAJOR REPAIR - NR 4 SLAT CRACKED ON LOWER INBOARD TRAILING EDGE.  REPLACED NR 4 SLAT IAW JOB CARD 19L52027002.
